# SDR UALA2012020600719

- Difficulty date: February 4, 2011
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 61,234 hours, 21,461 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A UNABLE TO ARM DOOR 1R.  SECURED LANYARD INSIDE GIRT, ARMING FUNCTION NORMAL.
